# SDR UHLA2010102700193

- Difficulty date: October 27, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 15,901 hours, 9,766 cycles
- System (JASC): 5270 · Door Warning System
- Part: Spring
- Condition: Disengaged
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R1 DOOR OPEN INDICATION ON MFD.  MAINTENANCE RE-ENGAGED THE SPRING TO THE LOCK BELL CRANK OF R1 DOOR FORWARD VISUAL LOCK INDICATOR IAW EMB 170 MM 52-41-22.
